MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER H-U 25MM/S2 *NOT CE*; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER H-U 25MM/S2 *NOT CE*; FILE, PULP CANAL, ENDODONTIC
Catalog Number A041602510212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a protaper h-u 25mm/s2 *not ce* broke during use.The broken part was not retrieved.No injury occurred.
 
Additional Manufacturer Narrative
Additional information received: the broken part that had remained in the canal has been retrieved.This is a follow up report for this additional information.Correcting health effect clinical code from 3165 to 4582.This is a follow up report for this corrected information.
 
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1746842).Root causes are not identified.We will track this kind of event and monitor the trend.

Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19221116
Report Number8031010-2024-00051
Device Sequence Number7025821
Product Code EKS
UDI-Device IdentifierD716PTGRS2251
UDI-PublicD716PTGRS2251
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA041602510212
Device Lot Number1746842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/29/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/14/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown